# SDR CALA9900417

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1183-1161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN STRINGER 23L BETWEEN STA 1183 AND 1161, JUST BELOW LAV SERVICE PANEL INSIDE AFT CARGO COMPARTMENT.  THE CRACKED SECTION OF STRINGER WAS CUT OUT, A NEW STRINGER, DOUBLER AND FILLER COVER PLATE WERE INSTALLED IAW SRM 51-10-2 AND ECRA 5330-02798.
